Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lucinda

Lucinda's Road of No Return, Tane Log

Recommended Posts

Day 61 (40mg)

So, bad news guys :cry: It says day 61 up there^, but I* may as well be on "day 1" of tane because while I was abroad in the caribbean for the last two weeks the humidity ruined my skin :(

I have been breaking out like crazy and the tane has seemed to stop working completely!

When I saw 'breakout' i'm not talking a couple of pimples here and there, I'm talking four cysts at any one time with 8 or so inflamed spots...

So that's two months worth of roaccutane down the drain, and i'm back to square one (or even worse) now.

*sigh*

It's was still a awesome holiday though...*weak smile*

Share this post


Link to post
Share on other sites

Grr, been home for two-three days now and there is still no improvement in the havock that the humidity wrecked on my skin while on holiday for the last two weeks.

Seeing the derm today though... lets see what this fella has to say for himself...

I am not happy with tane right now :(

Share this post


Link to post
Share on other sites

Hi Lucinda,

Sorry to hear your skin is having problems :( . Hopefully the derm will have some solutions for you. Hang in there!

Share this post


Link to post
Share on other sites

Saw the derm today...and theres bad news :(

Remember how my derm gave me two months worth of tane without even asking for a pregnancy test? Well as he was doing it via private practice he could do what he wanted.. but i'm on his NHS list now and his registrar has said that I have to have go on a month of BC pills and have a pregnancy test before they will be willing to give me my next months of roaccutane.... that means a month with no pills or any kind of treatment. :evil: I can't even go back to the derm via private practice because he will get into trouble for not putting me on BC in the first place.

My skin is so bad right now, it's worse then it was when I first went on tane (because I broke-out back into severe acne when I was on holiday).

This means my treatment will run another two months into the start of university so i'm going to have to either come back to nottingham for the month checkout (7hours journey by train) or see and derm in wales will which be hell to arrange :wall:

I am SO fed up right now, I'm not sure it's possible to convey just how angry and upset I am in a this post so i'm just gonna vent a bit...

FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK FUCK..*breaths deeply*

damn :cry::cry::cry::cry:

Share this post


Link to post
Share on other sites
Guest chipmunk_spunk

Aww Lu :comfort:

That must suck big time. :( Fucking stupid regulations :evil:

Good thing you look hawt, even with acne.

Share this post


Link to post
Share on other sites

Hey Lucinda,

Sorry to hear that...regulations for women seem to be alot more stringent for guys. Best of luck and keep updating.

Share this post


Link to post
Share on other sites

Thanks for your sympathy guys :wub:

I've been thinking this over, and the way I see it; I have two options:

a - either take the BC pill and go back next month for some more tane

b - lie about my period and just let her do a pregnancy test in two weeks and get the pills then. Theres no way she could know I was lieing...and it would avoid waiting a month for the pills, and i wouldnt have to take the BC either...

Any advice?

Share this post


Link to post
Share on other sites

my mum is making me take the BC pills.

I start tonight.

Bastard NHS

I should be starting for 3rd month this week... not be having to put up with this shit :evil:

26 days till I start tane again....the countdown begins....

Share this post


Link to post
Share on other sites

Omg, I`m SO sorry to hear that.. :comfort: This really sucks.. :( But I believe your derm knows what he`s doing.. Possibly, accutane will keep working in the meantime too, as it does when finished? I don`t know.. :think: Good luck, and keep us updated! =]

Btw thanks for writing in my log! =)

Share this post


Link to post
Share on other sites

That is awful! What a tease to go 2 months with it and then suddenly have to stop. I hope you don't have to go through another IB and everything all over again.

Share this post


Link to post
Share on other sites

That is awful! What a tease to go 2 months with it and then suddenly have to stop. I hope you don't have to go through another IB and everything all over again.

i didn't even think about that :|

:cry:

Share this post


Link to post
Share on other sites

Oops sorry to put the thought in your head. Maybe you can buy some online to use this month? Not sure if that's even legal but if you have the extra $ I'd try it.

Share this post


Link to post
Share on other sites

Oops sorry to put the thought in your head. Maybe you can buy some online to use this month? Not sure if that's even legal but if you have the extra $ I'd try it.

the thought did cross my mind... but i wouldn't risk it. You never know what you're buying online when it comes to meds, it's just not safe.

Share this post


Link to post
Share on other sites

BC pills are making me feel deadly sick :sick:

Skin looks better in some places but worse in others... so no change really.

23 days till I start tane again....

Share this post


Link to post
Share on other sites

Thanks erni :)

Skin looks worse today. Breaking out all over my cheeks and forehead :dry:

22 days till I start tane again..

Share this post


Link to post
Share on other sites

I'm so sorry hun..I can only imagine how upset you are..

Maybe the BC will help your acne a little...

But don't worry, you'll be back on accutane before you know it!!!

Share this post


Link to post
Share on other sites

Thanks bella :)

So far my skin is just getting worse and worse. It's hard to believe before I went on holiday I barely had any actives at all... now my face is full of them!!

I think the BC pill is making me fell really sick. I've had an upset stomach all week :think:

20 days till I start tane again...

Share this post


Link to post
Share on other sites

Sooo... as a brief update, i feel five words will suffice...

WELCOME BACK MODERATE/SEVERE ACNE

I am SO done with this shit. I hate my derm.

On the plus side - My social life has boomed. But if my acne continues spiraling towards even more severe, I might have to become a recluse again. Not even I can put on a brave face with severe acne.

17 days till I get tane again...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×